Discrete Dynamics in Nature and Society
Volume 2005 (2005), Issue 3, Pages 227-234

Stability and global attractivity for a class of nonlinear delay difference equations

Binxiang Dai1 and Na Zhang2

1School of Mathematical Science and Computing Technology, Central South University, Hunan, Changsha 410075, China
2College of Mathematics and Econometrics, Hunan University, Hunan, Changsha 410082, China

Received 13 April 2005

Copyright © 2005 Binxiang Dai and Na Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A class of nonlinear delay difference equations are considered and some sufficient conditions for global attractivity of solutions of the equation are obtained. It is shown that the stability properties, both local and global, of the equilibrium of the delay equation can be derived from those of an associated nondelay equation.